# SDR REXA201201501086

- Difficulty date: July 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 18,275 hours, 15,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FS 559 CAP ANGLES RBL 9, RBL18, AND LBL18.  REPAIRED IAW REO 601R-53-41-206 AND REO 601R-53-41-609.
